MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX850; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site and visually confirmed that there was a speaker malfunction error displayed, and there was no sound coming from the speaker.The fse determined that the issue was with the speaker; the fse replaced the speaker and the error message disappeared and the sound resumed.Based on the information available and the testing conducted, the cause of the reported problem was a faulty speaker assembly.The reported problem was confirmed.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.E1: reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an intellivue mx850 patient monitor indicating that there was a speaker issue.The problem happened during idle.And occurred all times a day with no accessories used.The user could use it to monitor patients, but found no sound and inop "speaker malf".The device was not in clinical use at the time the issue was discovered.No adverse event or harm was reported.

Brand Name
INTELLIVUE PATIENT MONITOR MX850
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24114094
Report Number9610816-2026-100104
Device Sequence Number21256892
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public(01)00884838070790
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX850
Device Catalogue Number866470
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown